# SDR QXEA200701359

- Difficulty date: August 28, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,980 hours, 16,177 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2406: AFTER START-UP, PROP DEICE LIGHT REMAINED ON (PROP DEICE SYSTEM INOP).  MAINTENANCE FOUND NO FAULTS UPON INTERROGATION OF EMU, NO RECENT HISTORY OF PROP DEICE CAUTION.  PERFORMED FUNCTIONAL TEST OF PROP DEICING SYSTEM PER Q400 AMM TASK 30-61-11-720-801.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
